# SDR QXEA200603440

- Difficulty date: October 23, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,085 hours, 27,640 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - LEFT NACELLE AFT CROSS SPRINGER ON TOP OF AFT NACELLE DECK CRACKED 11" FORWARD OF AFT END OF DECK.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
